MathSciNet Relay Station
MathSciNet bibliographic data
MR2046211 93D15 (37D45)
Huang, Lilian; Feng, Rupeng; Wang, Mao Synchronization of chaotic systems via nonlinear control. Phys. Lett. A 320 (2004), no. 4, 271–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement